Random attractors for locally monotone stochastic partial differential equations

Gess B, Liu W, Schenke A (2020)
JOURNAL OF DIFFERENTIAL EQUATIONS 269(4): 3414-3455.

Zeitschriftenaufsatz | E-Veröff. vor dem Druck | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
We prove the existence of random dynamical systems and random attractors for a large class of locally monotone stochastic partial differential equations perturbed by additive Levy noise. The main result is applicable to various types of SPDE such as stochastic Burgers type equations, stochastic 2D Navier-Stokes equations, the stochastic 3D Leray-alpha model, stochastic power law fluids, the stochastic Ladyzhenskaya model, stochastic Cahn-Hilliard type equations, stochastic Kuramoto-Sivashinsky type equations, stochastic generalized porous media equations and stochastic generalized p-Laplace equations. (C) 2020 Elsevier Inc. All rights reserved.
Stichworte
Random attractors; Locally monotone; Navier-Stokes equations; Non-Newtonian fluids; Cahn-Hilliard equation; Kuramoto-Sivashinsky; equation
Erscheinungsjahr
2020
Zeitschriftentitel
JOURNAL OF DIFFERENTIAL EQUATIONS
Band
269
Ausgabe
4
Seite(n)
3414-3455
ISSN
0022-0396
eISSN
1090-2732
Page URI
https://pub.uni-bielefeld.de/record/2943794

Zitieren

Gess B, Liu W, Schenke A. Random attractors for locally monotone stochastic partial differential equations. JOURNAL OF DIFFERENTIAL EQUATIONS. 2020;269(4):3414-3455.
Gess, B., Liu, W., & Schenke, A. (2020). Random attractors for locally monotone stochastic partial differential equations. JOURNAL OF DIFFERENTIAL EQUATIONS, 269(4), 3414-3455. doi:10.1016/j.jde.2020.03.002
Gess, B., Liu, W., and Schenke, A. (2020). Random attractors for locally monotone stochastic partial differential equations. JOURNAL OF DIFFERENTIAL EQUATIONS 269, 3414-3455.
Gess, B., Liu, W., & Schenke, A., 2020. Random attractors for locally monotone stochastic partial differential equations. JOURNAL OF DIFFERENTIAL EQUATIONS, 269(4), p 3414-3455.
B. Gess, W. Liu, and A. Schenke, “Random attractors for locally monotone stochastic partial differential equations”, JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 269, 2020, pp. 3414-3455.
Gess, B., Liu, W., Schenke, A.: Random attractors for locally monotone stochastic partial differential equations. JOURNAL OF DIFFERENTIAL EQUATIONS. 269, 3414-3455 (2020).
Gess, Benjamin, Liu, Wei, and Schenke, Andre. “Random attractors for locally monotone stochastic partial differential equations”. JOURNAL OF DIFFERENTIAL EQUATIONS 269.4 (2020): 3414-3455.